# SDR AALA201507219003

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 61,984 hours, 22,787 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311146100200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, CORROSION ON FWD GALLEY FLOORBEAM, REPAIR FILLER AT FRAME 20 & -Y254.  REPLACED FLOORBEAM REPAIR FILLER IAW SRM 53-11-14-201 FIGURE 204.
